Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 171, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 25, 2015, 7:01 PM CDT for Ford County, Gray County, Kansas. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 7:01 PM CDT (00:01 UTC)
- Expired
- Jun 25, 2015, 7:27 PM CDT
- In force
- 26 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ford County, KS, Gray County, KS
The radar
The Dodge City radar (KDDC), 30 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:02 PM CDT | HAIL 1 | 4 Nnw The Haggard Elev, KS | |
| Jun 25, 7:15 PM CDT | HAIL 0.75 | 2 Ne The Haggard Elev, KS | WINDS GUSTED TO NEAR 50 MPH. |
| Jun 25, 7:18 PM CDT | TSTM WND DMG | 3 Wnw The Haggard Elev, KS | AN IRRIGATION CIRCLE WAS BLOWN DOWN. |
| Jun 25, 7:30 PM CDT | HAIL 0.88 | 5 Wnw The Haggard Elev, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.0 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
117
WUUS53 KDDC 260001
SVRDDC
KSC057-069-260045-
/O.NEW.KDDC.SV.W.0171.150626T0001Z-150626T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
SOUTHEASTERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 745 PM CDT
* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF ENSIGN...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ENSIGN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3769 10043 3775 10026 3750 9989 3749 10032
TIME...MOT...LOC 0001Z 322DEG 17KT 3769 10029
HAIL...1.00IN
WIND...60MPH
$$
SUGDEN2 follow-up statements
230
WWUS53 KDDC 260022
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
722 PM CDT THU JUN 25 2015
KSC057-069-260045-
/O.CON.KDDC.SV.W.0171.000000T0000Z-150626T0045Z/
FORD KS-GRAY KS-
722 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN FORD AND SOUTHEASTERN GRAY COUNTIES...
AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ENSIGN...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ENSIGN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3769 10043 3775 10026 3750 9989 3749 10032
TIME...MOT...LOC 0022Z 322DEG 17KT 3761 10021
HAIL...1.00IN
WIND...60MPH
$$
SUGDEN570
WWUS53 KDDC 260027
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT THU JUN 25 2015
KSC057-069-260037-
/O.CAN.KDDC.SV.W.0171.000000T0000Z-150626T0045Z/
FORD KS-GRAY KS-
727 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORD AND
SOUTHEASTERN GRAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3769 10043 3775 10026 3750 9989 3749 10032
TIME...MOT...LOC 0025Z 322DEG 17KT 3759 10019
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:21 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 25, 6:21 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 621 PM CDT THU JUN 25 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 341 PM CDT THU JUN 25 2015 TIMING, LOCATION, AND STRENGTH OF A MESOSCALE CONVECTIVE SYSTEM (MCS) TONIGHT ARE THE MAIN CHALLENGES. ON THE SYNOPTIC SCALE, A NORTHWEST FLOW MID TROPOSPHERIC PATTERN CONTINUED ACROSS THE NORTHERN HIGH PLAINS, WITH A SOMEWHAT COHERENT SHORTWAVE TROUGH INDICATED BY AFTERNOON WATER VAPOR LOOP OVER NORTHEASTERN WYOMING. WITHIN THE FAVORABLE ASCENT REGION AHEAD OF THIS WAVE, THERE WAS A SMALL MCS MOVING SOUTHEAST ACROSS THE WESTERN NEBRASKA SANDHILLS WHERE VERY LARGE HAIL WAS BEING REPORTED EARLY IN THE AFTERNOON. BOTH OF THE NCEP WRF MODELS (THE ARW CORE AND THE NMMB CORE) HAVE A FAIRLY GOOD 9-HR FORECAST VALID 21Z OF THE AFOREMENTIONED MCS, SO THE OFFICIAL FORECAST WILL REFLECT THIS MODEL SOLUTION. INITIALLY, WE WILL SEE SOME SURFACE-BASED CONVECTION DEVELOP ALONG THE SURFACE FRONT ACROSS FAR SOUTHWEST KANSAS AFTER 21Z. THIS CONVECTION IS NOT EXPECTED TO BECOME SEVERE GIVEN THE LACK OF DEEP LAYER SHEAR. ANOTHER FAIRLY LARGE MCS WILL LIKELY DEVELOP LATER TONIGHT SOMEWHERE ACROSS FAR SOUTHWEST NEBRASKA AND NORTHEAST COLORADO...PERHAPS A SOUTHWESTWARD EXTENSION OF THE CURRENT MCS. THE TWO NCEP WRF MODELS SHOW A STRONG TO SEVERE MCS MOVING SOUTHEAST IN THE 00-06Z TIME FRAME, REACHING THE WEST CENTRAL KANSAS COUNTIES SOMETIME AFTER 03Z. THE BEST SEVERE WEATHER THREAT WILL BE ALONG AND NORTH OF THE HIGHWAY 96 CORRIDOR GIVEN THE EXPECTED DEMISE OF THE MCS AFTER 06Z OR SO. THAT BEING SAID, THERE WILL BE ENOUGH LIFT FROM A STRONG LOW LEVEL JET LATE TONIGHT TO SUSTAIN AN MCS. THE LIMITING FACTOR SUSTAINING A MCS AFTER 06Z WILL BE CONVECTION MOVING INTO A MORE STABLE MIDDLE TROPOSPHERE ALONG WITH WEAKER DEEP SHEAR. WE WILL HAVE HIGHEST POPS IN THE 03-06Z TIME FRAME ACROSS MAINLY WEST CENTRAL KANSAS, EAST OF HIGHWAY 283 (LIKELY POPS), BUT WE WILL DECREASE POPS IN THE 06-12Z TIME FRAME WITH THE BEST PROBABILITY THAT THE MCS WILL ENTER A DECAYING MODE AS IT ENTERS SOUTH CENTRAL/SOUTHWEST KANSAS DURING THIS TIME FRAME. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 147 PM CDT THU JUN 25 2015 PLEASANT HIGH TEMPERATURES STILL EXPECTED ON SATURDAY WITH VALUES IN THE MID 80S. NO PRECIPITATION IS EXPECTED. ON SUNDAY WE WILL GET WEAK LOW LEVEL WARM AIR ADVECTION WITH HIGHS IN THE LOW 90S. THERE IS ONLY A SLIGHT CHANCE OF STORMS ALONG A PASSING WEAK FRONT, BUT MOISTURE IS FAIRLY LIMITED. SUMMER WEATHER WILL CONTINUE INTO THE NEXT BUSINESS WEEK WITH 90S CONTINUING. THERE MAYBE A CHANCE OF STORMS MID TO LATE WEEK AS WEAK WAVES MOVE IN THE NORTHWEST FLOW ALOFT. THE SUPERBLEND POPS LOOK FINE FOR NOW, WHICH HAS SLIGHT TO CHANCE VALUES WEDNESDAY ONWARD. LOWS WILL CONTINUE TO BE MILD AND IN THE 60S AND 70S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 618 PM CDT THU JUN 25 2015 SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG A SURFACE BOUNDARY THAT WILL EXTEND FROM ELKHART TO NEAR HAYS EARLY THIS EVENING. GIVEN THE FRONTAL BOUNDARY LOCATION AND WEAK WESTERLY FLOW WILL HIGHLIGHT A PERIOD TSRA AT DDC FROM 0Z TO 01Z AND FOLLOW THIS WITH VCTS THROUGH 03Z. AT GCK AND HYS THE CHANCES FOR EVENING STORMS NEAR THE AIRPORTS WILL END A HOUR OR TWO EARLIER. CONDITIONS ARE FAVORABLE FOR AN AREA OF ORGANIZED CONVECTION TO ROLE ACROSS WESTERN KANSAS AFTER MIDNIGHT. GIVEN THIS WILL ONCE AGAIN INSERT ANOTHER PERIOD OF THUNDERSTORMS AT ALL THREE TAF SITES MAINLY BETWEEN 06Z AND 09Z FRIDAY. VFR CEILINGS ARE EXPECTED WITH THE THUNDERSTORMS THIS EVENING AND EVEN AFTER MIDNIGHT, HOWEVER A PERIOD IFR CONDITIONS WILL BE POSSIBLE AS THE RAIN TAPERS OFF BETWEEN 09Z AND 15Z FRIDAY. LIGHT WINDS THIS EVENING WILL BECOME NORTH TO NORTHEAST OVERNIGHT AS THE SURFACE BOUNDARY MOVES FROM SOUTHWEST KANSAS TO NORTHWEST OKLAHOMA. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 85 61 87 / 60 30 0 0 GCK 67 85 61 87 / 50 10 0 10 EHA 66 85 61 88 / 40 10 10 10 LBL 68 87 62 87 / 40 20 10 10 HYS 66 83 60 85 / 70 20 0 10 P28 72 87 62 87 / 50 40 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...UMSCHEID LONG TERM...SUGDEN AVIATION...BURGERT
Hazardous weather outlook, Jun 25, 4:49 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 449 PM CDT THU JUN 25 2015 KSZ030-031-043>046-061>066-074>081-084>090-261000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 449 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT. DISCUSSION...STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A BETTER CHANCE FOR STRONG THUNDERSTORMS WILL OCCUR AFTER MIDNIGHT. THE MAIN HAZARD THIS EVENING WILL BE WIND GUSTS UP TO 60 MPH AND QUARTER SIZE HAIL. AFTER MIDNIGHT THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAINFALL, WIND GUSTS OF 60 MPH, AND NICKEL SIZE HAIL. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. LIMITED NON THUNDERSTORM WIND RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DISCUSSION...A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE TUESDAY INTO WEDNESDAY. HAZARDS WEATHER RISK... FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... NO HAZARDS. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED EARLY TONIGHT ACROSS SOUTHWEST AND NORTH CENTRAL KANSAS. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, Jun 25, 6:15 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TORNADO 5 ENE KALVESTA 38.07N 100.18W
06/25/2015 HODGEMAN KS LAW ENFORCEMENT
LANDSPOUT TORNADO
&&
AWLocal storm report, Jun 25, 6:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL CIMARRON 37.81N 100.35W
06/25/2015 E0.75 INCH GRAY KS EMERGENCY MNGR
&&
RBSpecial weather statement, Jun 25, 6:21 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 621 PM CDT THU JUN 25 2015 KSZ084-260000- MORTON KS- 621 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORTON COUNTY UNTIL 700 PM CDT... AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF RICHFIELD...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROLLA AND RICHFIELD. LAT...LON 3711 10188 3726 10200 3734 10156 3711 10156 TIME...MOT...LOC 2321Z 271DEG 13KT 3721 10179 SUGDEN
Special weather statement, Jun 25, 6:24 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 624 PM CDT THU JUN 25 2015 KSZ077-078-260015- FORD KS-GRAY KS- 624 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD AND EAST CENTRAL GRAY COUNTIES UNTIL 715 PM CDT... AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF HOWELL...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DODGE CITY...CIMARRON...WRIGHT...HOWELL AND FT. DODGE. LAT...LON 3774 10040 3790 10029 3791 9983 3772 9986 TIME...MOT...LOC 2324Z 271DEG 13KT 3786 10019 SUGDEN
Special weather statement, Jun 25, 6:45 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
645 PM CDT THU JUN 25 2015
KSZ046-065-260030-
PAWNEE KS-RUSH KS-
645 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PAWNEE...
NORTHWESTERN STAFFORD AND SOUTHEASTERN RUSH COUNTIES UNTIL 730 PM
CDT...
AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTHWEST OF ASH VALLEY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LARNED AND ASH VALLEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3822 9932 3837 9937 3841 9903 3826 9903
3826 9891 3816 9891
TIME...MOT...LOC 2345Z 268DEG 16KT 3828 9928
SUGDENLocal storm report, Jun 25, 6:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 SSE CIMARRON 37.74N 100.31W
06/25/2015 E3.00 INCH GRAY KS PUBLIC
&&
AWThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:29 PM CDT | Special Weather Statement | DDC | Gray | 46 min |
| Jun 25, 7:32 PM CDT | Special Weather Statement | DDC | Barton | 43 min |
| Jun 25, 7:35 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 42 min |
| Jun 25, 7:39 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 27 min |
| Jun 25, 7:52 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 53 min |
| Jun 25, 8:04 PM CDT | Special Weather Statement | DDC | Meade | 41 min |
| Jun 25, 8:16 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 44 min |
| Jun 25, 8:31 PM CDT | Special Weather Statement | DDC | Grant | 44 min |
| Jun 25, 8:34 PM CDT | Special Weather Statement | DDC | Pawnee | 41 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 44 min |
| Jun 25, 9:50 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 40 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | DDC | Hamilton, Stanton | 41 min |
| Jun 26, 12:27 AM CDT | Special Weather Statement | DDC | Scott | 63 min |
| Jun 26, 12:57 AM CDT | Special Weather Statement | DDC | Hamilton | 48 min |
| Jun 26, 1:05 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny, Scott | 34 min |
| Jun 26, 1:08 AM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 35 min |
| Jun 26, 1:33 AM CDT | Special Weather Statement | DDC | Finney, Kearny | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.